On complex symmetric Toeplitz operators

Eungil Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

In this paper, we give a characterization of a complex symmetric Toeplitz operator Tϕ on the Hardy space H2. Moreover, if Tϕ is a complex symmetric Toeplitz operator, we provide a necessary and sufficient condition for Tϕ to be normal. Finally, we investigate these Tϕ with finite symbols.

Original languageEnglish
Pages (from-to)20-34
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume434
Issue number1
DOIs
StatePublished - 1 Feb 2016

Keywords

  • Complex symmetric operator
  • Normal operator
  • Toeplitz operator

Fingerprint

Dive into the research topics of 'On complex symmetric Toeplitz operators'. Together they form a unique fingerprint.

Cite this